Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had clear discharge with blood in it. On birth control. Will I be okay?

Hi, I woke up this morning and had went to the bathroom and had clear discharge but there was blood in it. I am not bleeding other than what had been in the mucus. Had sexual intercourse with my husband last night on birth control and had my last period on the 21st of march. Just wondering what's wrong and if I'm freakish out for nothing.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for using health care magic

It is a common happening to experience spotting while on birth control pills.

You should be stress free and watch out in case where bleeding becomes

abundant or recurrent, you will need to contact your doctor immediately.

However, other possible causes could be infections, or tumors of the genital


Best regards
Dr Achuo
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor